# SDR AT0100114

- Difficulty date: March 5, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N847AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS IN LEFT WHEEL WELL DOOR AT AFT UPPER SKIN.  REMOVED EXISTING DOUBLER REPAIR, STOP DRILLED 3 CRACKS, HFEC INSPECTED.  FABRICATED INTERNAL AND EXTERNAL DOUBLER IAW DC9 52-05 FIGURE 4 50-01 FIGURE 2.
